Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Jan 16, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I am so THANKFUL I found this blog thru Mayo Clinic! I am meeting with my doctor tomorrow to plan my withdrawal course from Venlafaxine, and will be showing her all these responses from this blog. No matter what, and with God’s help, I will flush this drug from my body! I pray every night for all of the victims who are going through hell because of this drug. I am considering creating an online petition to gather signatures to present to the FDA and Congress (hopefully we’ll get that far) to get the “Extended Release” form of this drug banded from the United States! (the “regular version has already been taken off the market according to infomation I have read online). I would greatly appreciate any feedback as to everyone’s thoughts! Thank you.

Jan 12, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I am 76 yrs old..have been on Effexor 150 ER mg for 15 years. Dr. originally subscribed this drug to help me “get through an emotionally difficult divorce”. Even through changes in doctors, due to changes in living locations, I never had a doctor ask me if I felt I needed to continue taking Effexor ER! So, like a “dummy”, I just kept taking it. When I changed my “Medicare Part D” pharmacy provider at end of December last year, there was a mixup in refilling this drug; consequently, I ran out & missed 4 days this week. Yesterday & during night, I suffered a very loud & severe brain zap accompanied by severe shaking with loss of bladder control.I thought I was having a seizure! This happened twice in early morning hours. I finally was able to get through to my doctor (after leaving messages for past 6 days), & got my prescription filled finally! It’s been about 2 hours since taking the drug & I can feel my body settling down. THIS IS A HORRIBLE DRUG! Until today, I never knew what an addiction was all about! After reading this blog (thankful I found it), and reading about all side effects of this drug, I am stunned to see so many of my side effects listed..what I thought, and my doctor concurred, were called specific illnesses that I have been dealing with all these past years! NOW, I realize they were “simply” side effects of this drug! Good grief…High BP, Skin rashes, Insomnia, Headaches, Back pain, Weight gain, etc..if I am able to get off this drug, by working with my doctor, I will probably be able to get off other drugs for “illnesses” caused by this medication. Thank you thank you for everyone’s helpful information!